# SDR ASAA0640626

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 355
- Component part number: 652981851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND T CHORD CORRODED.  REMOVED AND REPLACED PER SRM 51 40 02 AND 51 70 12.
